uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A new family of simple gl2n(C)-modules
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2016 (English)In: Pacific Journal of Mathematics, ISSN 0030-8730, E-ISSN 1945-5844, Vol. 283, no 1, 1-19 p.Article in journal (Refereed) Published
Abstract [en]

We construct a new family of simple gl2n-modules which depends on n2 generic parameters. Each module in the family is isomorphic to the regular U(gln )-module when restricted the gln -subalgebra naturally embedded into the top-left corner.

Place, publisher, year, edition, pages
2016. Vol. 283, no 1, 1-19 p.
Keyword [en]
Representation theory; Lie algebra; Nonweight module; Whittaker module
National Category
URN: urn:nbn:se:uu:diva-283050DOI: 10.2140/pjm.2016.283.1ISI: 000378758000001OAI: oai:DiVA.org:uu-283050DiVA: diva2:918102
Available from: 2016-04-09 Created: 2016-04-09 Last updated: 2016-07-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nilsson, Jonathan
By organisation
Department of Mathematics
In the same journal
Pacific Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link